# SDR DALA2024040504102

- Difficulty date: April 2, 2024
- Submitted: April 5, 2024
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 74,627 hours, 29,845 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Dented
- Location: Bs 440-460 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0276295) FORWARD CARGO INTERCOSTAL STATION 440-460 AT STRINGER 25L HAS DENT. AREA WAS INSPECTED ON AMDS 5300-2594. REMOVED AND REPLACED INTERCOSTAL DAMAGED ON STATION 440-460 AT STRINGER 25L PER B737-800 SRM 51-40-02-0G AND DWG 143A7505.
